# SDR A6WA201240703

- Difficulty date: June 23, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT FWD SEAL STRIKER AT FS 310.00 IS GOUGED.  C/W REO 601R-53-22-033, REV C BY TRIMMING OUT DAMAGE & INSTALLING STRAP DOUBLER.
